MathSciNet Relay Station
MathSciNet bibliographic data
MR846593 35L65 (76L05)
Métivier, Guy Interaction de deux chocs pour un système de deux lois de conservation, en dimension deux d'espace. (French) [Interaction of two shock waves for a system of two conservation laws in two space dimensions] Trans. Amer. Math. Soc. 296 (1986), no. 2, 431–479.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement